Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Periods of Eisenstein series and some applications


Author: Zachary A. Kent
Journal: Proc. Amer. Math. Soc. 139 (2011), 3789-3794
MSC (2010): Primary 11F67, 11F03
Published electronically: July 12, 2011
MathSciNet review: 2823025
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Bringmann, Guerzhoy, Ono, and the author developed an Eichler-Shimura theory for weakly holomorphic modular forms by studying associated period polynomials. Here we include the Eisenstein series in this theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F67, 11F03

Retrieve articles in all journals with MSC (2010): 11F67, 11F03


Additional Information

Zachary A. Kent
Affiliation: Department of Mathematics and Computer Science, Emory University, Atlanta, Georgia 30322
Email: kent@mathcs.emory.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10770-6
PII: S 0002-9939(2011)10770-6
Received by editor(s): August 17, 2010
Published electronically: July 12, 2011
Additional Notes: The author would like to thank Pavel Guerzhoy, Ken Ono, Don Zagier, and the referee for several suggestions that improved this paper.
Communicated by: Ken Ono
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.